A Representation of the Resolvent Operator of Singular Hahn-Sturm-Liouville Problem


Allahverdiev B. , TUNA H.

NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, vol.41, no.4, pp.413-431, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.1080/01630563.2019.1658604
  • Title of Journal : NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION
  • Page Numbers: pp.413-431

Abstract

In this article, we construct the resolvent operator of regular Hahn-Sturm-Liouville problem. Later we derive some properties of the resolvent operator. Finally, we obtain integral representation for the resolvent operator of singular Hahn-Sturm-Liouville problem in terms of the spectral function.